# SDR AALA202511047459

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,272 hours, 17,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT GALLEY PANEL IS FLASHING A YELLOW CAUTION LIGHT AT UPPER LEFT CORNER AND ADVISING TO CHECK DOOR PRESSURE. MAINTENANCE SERVICED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 WHICH CLEARED THE CAUTION LIGHT.
